# SDR 2016FA0000417

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: General aviation
- Aircraft: N10770
- Make and model: Cessna 150L
- Aircraft serial: 15075023
- Aircraft time: 2,384 hours
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CLASS61
- Part serial: 0048
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN NORMAL CRUISE WHEN THE PILOT HEARD A LOUD BANG FROM THE ENGINE, RESULTING IN A PARTIAL LOSS OF POWER.  FORCED LANDING OFF-AIRPORT.  EXAMINATION OF THE ENGINE REVEALED THAT THE NR 2 CYLINDER HAS BROKEN IN THE BARREL AREA.  ENGINE PART TT IS UNKNOWN.
